advertisement
Question
Posted by: bre | 2007/07/25

burning and pain

I recently decided to stop using contraceptives (tryphasil) but at times especially after my periods (sometimes not after my periods) I would be having burning sensations and pain after my husband ejaculates for about 20 to 30 minutes, and when we try again to have sexual intimacy it would be painful and I don’t usually even reach my climax that much any more.

Could it be that one of us could have some acid problems or allergy, infection of some nature or could be something else?
I have been adviced that it could be viginal bacteria or infection.


What type of medication is usualy recommended in this case?

Pls give advice

Bre, JHB

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Infection is a possibility or it may be that you are not well lubricated and this causes irritation in the area. You have to see a doctor to check if there is an infection or not. If this is the case, depending on the type of infection, treatment will be prescribed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement